# SDR C2XA07CL068

- Difficulty date: August 15, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145EP
- Aircraft serial: 145052
- Aircraft time: 19,134 hours, 18,094 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4504616A
- Part serial: 030211
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2912 - THE CREW REPORTED A FUEL ODOR WHEN APU BLEED WAS SELECTED.  MAINTENANCE REPLACED THE APU FUEL CONTROL ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
